# SDR UALA2012013000576

- Difficulty date: January 28, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 52,599 hours, 6,191 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT FLOOR LIGHTS LOOSE AT DOOR 2R.  FOUND LIGHT ASSY INTACT.  RE-SECURED AND REPAIRED TO FIXING ON WALL.
